U.S. doctors online nowAsk doctors free
Rochester, Pennsylvania
A 40-year-old female asked about a 42-year-old male:

I've been taking atorvastatin for a few months now and i'm now having episodes of my feet and just below my elbow getting itchy then swelling and warm. recently my lip and cheek got swollen. could this be a side effect?

1 doctor answer1 doctor weighed in
Dr. Hunter Handsfield
Infectious Disease 55 years experience
Drug allergy?: These symptoms could be an allergic reaction, possibly atorvastatin, or due to a different drug, if you're taking others; or allergy to something in your environment. Contact your doctor for advice.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 19, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.